Proceedings of the Japan Academy, Series A, Mathematical Sciences

On block-schematic Steiner systems $S\left( {t,t + 1,v} \right)$

Mitsuo Yoshizawa

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 7 (1980), 348-350.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195516763

Digital Object Identifier
doi:10.3792/pjaa.56.348

Mathematical Reviews number (MathSciNet)
MR593303

Zentralblatt MATH identifier
0461.05009

Subjects
Primary: 05B05: Block designs [See also 51E05, 62K10]

Citation

Yoshizawa, Mitsuo. On block-schematic Steiner systems $S\left( {t,t + 1,v} \right)$. Proc. Japan Acad. Ser. A Math. Sci. 56 (1980), no. 7, 348--350. doi:10.3792/pjaa.56.348. https://projecteuclid.org/euclid.pja/1195516763


Export citation

References

  • [1] R. C. Bose: Strongly regular graphs, partial geometries, and partially balanced designs. Pacific J. Math., 13, 389-419 (1963).
  • [2] N. S. Mendelsohn: A theorem on Steiner systems. Can. J. Math., 22, 1010-1015 (1970).
  • [3] N. S. Mendelsohn and S. H. Y. Hung: On the Steiner systems 5(3,4,14) and 5(4,5,15). Utilitas Math., 1, 5-95 (1972).